Repositorio de producción científica de la Universidad de Sevilla

On average connectivity of the strong product of graphs

 

Advanced Search
 

Show simple item record

dc.creator Abajo Casado, María Encarnación es
dc.creator Moreno Casablanca, Rocío es
dc.creator Diánez Martínez, Ana Rosa es
dc.creator García Vázquez, Pedro es
dc.date.accessioned 2018-01-24T10:41:46Z
dc.date.available 2018-01-24T10:41:46Z
dc.date.issued 2013
dc.identifier.citation Abajo Casado, M.E., Moreno Casablanca, R., Diánez Martínez, A.R. y García Vázquez, P. (2013). On average connectivity of the strong product of graphs. Discrete Applied Mathematics, 161 (18), 2795-2801.
dc.identifier.issn 0166-218X es
dc.identifier.uri https://hdl.handle.net/11441/69459
dc.description.abstract The average connectivity κ(G) of a graph G is the average, over all pairs of vertices, of the maximum number of internally disjoint paths connecting these vertices. The connectivity κ(G) can be seen as the minimum, over all pairs of vertices, of the maximum number of internally disjoint paths connecting these vertices. The connectivity and the average connectivity are upper bounded by the minimum degree δ(G) and the average degree d(G) of G, respectively. In this paper the average connectivity of the strong product G1 G2 of two connected graphs G1 and G2 is studied. A sharp lower bound for this parameter is obtained. As a consequence, we prove that κ(G1 G2) = d(G1 G2) if κ(Gi) = d(Gi), i = 1, 2. Also we deduce that κ(G1 G2) = δ(G1 G2) if κ(Gi) = δ(Gi), i = 1, 2. es
dc.description.sponsorship Ministerio de Educación y Ciencia MTM2011-28800-C02-02 es
dc.description.sponsorship Generalitat de Cataluña 1298 SGR2009 es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Elsevier es
dc.relation.ispartof Discrete Applied Mathematics, 161 (18), 2795-2801.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Average connectivity es
dc.subject Strong Product Graphs es
dc.subject Maximally connected graphs es
dc.subject Average degree es
dc.title On average connectivity of the strong product of graphs es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII) es
dc.relation.projectID MTM2011-28800-C02-02 es
dc.relation.projectID 1298 SGR2009 es
dc.relation.publisherversion https://www.sciencedirect.com/science/article/pii/S0166218X13002837 es
dc.identifier.doi 10.1016/j.dam.2013.06.005 es
dc.contributor.group Universidad de Sevilla. FQM240: Invariantes en Teoria de Grafos y Optimizacion
idus.format.extent 7 es
dc.journaltitle Discrete Applied Mathematics es
dc.publication.volumen 161 es
dc.publication.issue 18 es
dc.publication.initialPage 2795 es
dc.publication.endPage 2801 es
dc.identifier.sisius 20587633 es
dc.contributor.funder Ministerio de Educación y Ciencia (MEC). España
dc.contributor.funder Generalitat de Catalunya
Size: 510.3Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record